Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 22, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 7, 2013, 2:21 PM PST. It took effect at Mar 8, 2013, 6:00 AM PST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2013, 2:21 PM PST (22:21 UTC)
- In effect from
- Mar 8, 2013, 6:00 AM PST
- Expired
- Mar 9, 2013, 9:06 AM PST
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
926 WHUS76 KEKA 072221 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PST THU MAR 7 2013 ...FRESH NORTHERLY WINDS RETURN ON TUESDAY... .HIGH PRESSURE BUILDING OVER THE EAST PACIFIC TONIGHT CAUSING A TIGHTENING PRESSURE GRADIENT ACROSS THE WATERS. THIS WILL INDUCE FRESH TO STRONG NORTHERLY WINDS AND RESULTANT SEAS. PZZ475-080630- /O.NEW.KEKA.SC.Y.0022.130308T1100Z-130310T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 PM PST THU MAR 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM PST FRIDAY TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM PST FRIDAY TO 4 AM PDT SUNDAY. * WINDS...N WINDS INCREASING TO 20 TO 25 KT FRIDAY MORNING THROUGH SATURDAY. GUSTS TO 30 KT AROUND CAPES AND HEADLAND POSSIBLE EACH AFTERNOON. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES BUILDING TO 7 TO 9 FT. A LONG PERIOD WEST NORTHWEST WAVE OF ABOUT 4 FT AT 15 SECONDS WILL ALSO BE PRESENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-080630- /O.NEW.KEKA.SC.Y.0022.130308T1700Z-130309T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 PM PST THU MAR 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 AM PST SATURDAY. * WINDS...N WINDS INCREASING TO 15 TO 25 KT FOR FRIDAY. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES BUILDING TO 7 TO 9 FT. A LONG PERIOD WEST NORTHWEST WAVE OF ABOUT 4 FT AT 15 SECONDS WILL ALSO BE PRESENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
199 WHUS76 KEKA 080500 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PST THU MAR 7 2013 ...FRESH NORTHERLY WINDS RETURN ON TUESDAY... .HIGH PRESSURE BUILDING OVER THE EAST PACIFIC TONIGHT WILL CAUSE A TIGHTENING PRESSURE GRADIENT ACROSS THE WATERS. THIS WILL INDUCE FRESH TO STRONG NORTHERLY WINDS AND RESULTANT SEAS ON FRIDAY. PZZ475-081300- /O.EXT.KEKA.SC.Y.0022.130308T1400Z-130310T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PST THU MAR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM PST FRIDAY TO 4 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM PST FRIDAY TO 4 AM PDT SUNDAY. * WINDS...N WINDS INCREASING TO 20 TO 25 KT FRIDAY MORNING THROUGH SATURDAY. GUSTS TO 30 KT AROUND CAPES AND HEADLAND POSSIBLE EACH AFTERNOON. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES BUILDING TO 7 TO 9 FT. A LONG PERIOD WEST NORTHWEST WAVE OF ABOUT 4 FT AT 15 SECONDS WILL ALSO BE PRESENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-081300- /O.EXT.KEKA.SC.Y.0022.130308T2000Z-130309T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 PM PST THU MAR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON FRIDAY TO 3 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON FRIDAY TO 3 AM PST SATURDAY. * WINDS...N WINDS INCREASING TO 15 TO 25 KT FRIDAY AFTERNOON. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES BUILDING TO 7 TO 9 FT. A LONG PERIOD WEST NORTHWEST WAVE OF ABOUT 4 FT AT 15 SECONDS WILL ALSO BE PRESENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
477 WHUS76 KEKA 081050 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PST FRI MAR 8 2013 PZZ475-081900- /O.CON.KEKA.SC.Y.0022.130308T1400Z-130310T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 AM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM PST THIS MORNING TO 4 AM PDT SUNDAY... * WINDS...N WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT AROUND THE CAPES AND HEADLANDS POSSIBLE THIS AFTERNOON THROUGH SATURDAY AFTERNOON. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES BUILDING TO 9 TO 11 FT. A LONG PERIOD WEST NORTHWEST WAVE AT 5 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-081900- /O.CON.KEKA.SC.Y.0022.130308T2000Z-130309T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 AM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST SATURDAY... * WINDS...N WINDS INCREASING TO 15 TO 25 KT. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES BUILDING TO 7 TO 10 FT. A LONG PERIOD WEST NORTHWEST WAVE ABOUT 4 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
660 WHUS76 KEKA 081710 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 910 AM PST FRI MAR 8 2013 PZZ455-470-090115- /O.EXT.KEKA.SC.Y.0022.130308T1710Z-130309T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 910 AM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SATURDAY... * WINDS...N WINDS INCREASING TO 15 TO 25 KT. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES TO 7 TO 10 FT. A LONG PERIOD WEST NORTHWEST WAVE ABOUT 4 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-090115- /O.CON.KEKA.SC.Y.0022.000000T0000Z-130310T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 910 AM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM SUNDAY... * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT AROUND THE CAPES AND HEADLANDS. HIGHEST WINDS LIKELY EACH AFTERNOON THROUGH SATURDAY. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES TO 9 TO 11 FT. A LONG PERIOD WEST NORTHWEST WAVE AT 5 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
527 WHUS76 KEKA 082227 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 PM PST FRI MAR 8 2013 PZZ455-470-090630- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-130309T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 PM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM SATURDAY... * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS HIGHEST SOUTH OF CAPE MENDOCINO. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES TO 7 TO 10 FT. A LONG PERIOD WEST NORTHWEST WAVE ABOUT 3 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-090630- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-130310T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 PM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM SUNDAY... * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT AROUND THE CAPES MENDOCINO. HIGHEST WINDS LIKELY IN THE AFTERNOON THROUGH SATURDAY. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES TO 9 TO 11 FT. A LONG PERIOD WEST NORTHWEST WAVE AT 4 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
884 WHUS76 KEKA 090603 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1003 PM PST FRI MAR 8 2013 PZZ455-470-091415- /O.CON.KEKA.SC.Y.0022.000000T0000Z-130309T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1003 PM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS HIGHEST SOUTH OF CAPE MENDOCINO. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES TO 7 TO 10 FT. A LONG PERIOD WEST NORTHWEST WAVE ABOUT 3 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091415- /O.CON.KEKA.SC.Y.0022.000000T0000Z-130310T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1003 PM PST FRI MAR 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY. * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES TO 9 TO 11 FT. A LONG PERIOD WEST NORTHWEST WAVE AT 4 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
112 WHUS76 KEKA 091039 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 AM PST SAT MAR 9 2013 PZZ470-091845- /O.CAN.KEKA.SC.Y.0022.000000T0000Z-130309T1700Z/ /O.NEW.KEKA.SC.Y.0023.130310T0000Z-130310T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 239 AM PST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM PST THIS AFTERNOON TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM PST THIS AFTERNOON TO 3 PM PDT SUNDAY. * WINDS...N WINDS 10 TO 20 KT. * SEAS...NORTHERLY INCREASING TO 9 TO 10 FEET AROUND 14 SECONDS THIS AFTERNOON AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091845- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-130310T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 AM PST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES 8 TO 10 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-091700- /O.CON.KEKA.SC.Y.0022.000000T0000Z-130309T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 239 AM PST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS HIGHEST SOUTH OF CAPE MENDOCINO. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES 7 TO 10 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
020 WHUS76 KEKA 091706 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 AM PST SAT MAR 9 2013 ...WINDS AND SEAS LOWER FOR THE WEEKEND THAN EXPECTED... .THE PRESSURE GRADIENT OVER THE COASTAL WATERS HAS NOT TIGHTENED AS EXPECTED. THIS IS CAUSING LIGHTER WINDS AND LOWER SEAS THAN PREVIOUSLY FORECAST. HOWEVER...CONDITIONS WILL INCREASE IN THE AFTERNOON DUE TO HEAT DIFFERENTIAL BETWEEN LAND AND WATER. PZZ475-100115- /O.CAN.KEKA.SC.Y.0022.000000T0000Z-130310T2200Z/ /O.NEW.KEKA.SC.Y.0024.130309T2300Z-130310T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 AM PST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM SUNDAY. * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE MENDOCINO AND POINT ARENA IN THE AFTERNOON. * SEAS...NORTHERLY STEEP SHORT PERIOD WAVES OF 7 FT AT 6 SECONDS AND A WEST WAVE OF 5 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-091815- /O.CAN.KEKA.SC.Y.0022.000000T0000Z-130309T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 906 AM PST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-091815- /O.CAN.KEKA.SC.Y.0023.130310T0000Z-130310T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 AM PST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 4:39 AM PST, 9 hours 42 minutes earlier.
Area forecast discussion, Mar 7, 4:39 AM PST, 9 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 439 AM PST THU MAR 7 2013 .SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE TO SLOWLY DIMINISH TODAY AND TONIGHT. A RIDGE OF HIGH PRESSURE WILL BRING A RETURN TO DRY WEATHER BY FRIDAY AND INTO THE WEEKEND. && .SHORT TERM...WATER VAPOR SHOWS AN UPPER LEVEL TROUGH OFF THE COAST THIS MORNING. THIS CONTINUES TO BRING SCATTERED SHOWERS TO MAINLY THE WATERS THIS MORNING WITH A FEW MAKING IT ONSHORE. A STRONG VORT MAX IS CURRENTLY ROUNDING THE BOTTOM OF THE TROUGH. MODELS SHOW THIS CONTINUING TO DIVE SOUTH AND REMAIN WELL OFFSHORE. SOME WRAP AROUND MOISTURE STILL LOOKS TO MOVE OVER THE AREA THIS AFTERNOON...MAINLY MENDOCINO COUNTY. THIS SHOULD BE ENOUGH TO ENHANCE SHOWERS...ESPECIALLY WHERE IT INTERACTS WITH TERRAIN. SOUNDING PROFILES DIDNT LOOK FAVORABLE ENOUGH TO PUT THUNDERSTORMS IN THE FORECAST...HOWEVER IT IS HARD TO RULE OUT AN ISOLATED STRIKE IN MENDOCINO COUNTY IN THE AFTERNOON. TONIGHT A FROST ADVISORY MAY BE NEEDED FOR THE COAST NORTH OF CAPE MENDOCINO. CLOUD COVER MAY LIMIT COOLING IN SOME AREAS SO HELD OFF ON ISSUING A FROST ADVISORY AT THIS POINT. INLAND AREAS THAT MANAGE TO CLEAR OUT WILL LIKELY SEE FOG IN THE VALLEYS AS WELL. FRIDAY THE UPPER LEVEL TROUGH BEGINS TO PULL OUT OF THE AREA. ONE FINAL VORT MAX LOOKS TO MOVE DOWN FROM THE NORTH FRIDAY AFTERNOON. WITH SOME DAYTIME HEATING THIS LOOKS TO SPARK OFF SOME SHOWERS OVER THE HIGHER TERRAIN. AGAIN SOUNDS PROFILES DIDNT LOOK FAVORABLE ENOUGH FOR THUNDER BUT IT IS HARD TO RULE OUT AN ISOLATED STRIKE COMPLETELY. THE BEST CHANCE LOOKS TO BE OVER TRINITY COUNTY AND INTERIOR MENDOCINO COUNTY. FRIDAY NIGHT INTO SATURDAY MORNING WILL LIKELY SEE WIDESPREAD VALLEY FOG ACROSS THE INTERIOR. NORTHERLY WINDS SHOULD KEEP THE LEE SIDES OF THE CAPES...SUCH AS CRESCENT CITY AND SHELTER COVE... MAINLY CLEAR...BUT ELSEWHERE ALONG THE COAST MODELS ARE SUGGESTING SOME MORNING CLOUDS. ONCE THESE CLEAR SATURDAY SHOULD BE A MOSTLY CLEAR DAY. SUNDAY OFFSHORE FLOW LOOKS TO INCREASE AS THE RIDGE CONTINUES TO BUILD. THIS SHOULD KEEP THE COAST MAINLY CLEAR OF LOW CLOUDS AND FOG...ALTHOUGH INLAND AREAS WILL LIKELY SEE FOG AND LOW CLOUDS IN THE VALLEYS AGAIN. THE MAIN FORECAST CHALLENGE THEN BECOMES A WARM FRONTAL BOUNDARY IN THE AREA. MODELS CONTINUE TO STRUGGLE WITH THE LOCATION AND TIMING OF THIS FEATURE. AT THIS POINT ALL MODELS HAVE KEPT THE RAIN ON SUNDAY TO THE NORTH OF THE AREA...BUT CLOUD COVER MAY BE AN ISSUE. MODELS SEEM TO TYPICALLY UNDER DO THE MOISTURE IN THESE WARM FRONTS SO THERE MAY BE MORE CLOUD COVER THAN CURRENTLY IN THE FORECAST. MKK .LONG TERM...THE RIDGE REMAINS IN PLACE ON MONDAY...HOWEVER THE GFS SHOWS A STATIONARY FRONT JUST NORTH OF THE OREGON BORDER BRINGING CLOUDS AND SOME LIGHT RAIN TO DEL NORTE COUNTY. THE ECMWF KEEPS THE RIDGE SLIGHTLY STRONGER AND THE CLOUDS AND RAIN OUT THE AREA. THIS BOUNDARY REMAINS IN THIS AREA THROUGH MIDWEEK. GENERALLY A RIDGE REMAINS OVER THE AREA...HOWEVER WEAK WAVES TRY TO RIDE OVER THE TOP OF THE RIDGE PUSHING THE BOUNDARY SLIGHTLY SOUTH AND BRINGING CLOUDS TO THE AREA AND LIGHT RAIN TO DEL NORTE COUNTY. BUMPED UP POPS SLIGHTLY...BUT CONFIDENCE IS LOW AS MODELS CONTINUE TO STRUGGLE WITH THE STRENGTH AND TIMING OF THESE WAVES MOVING OVER THE RIDGE. MKK && .AVIATION...AN UPPER LEVEL TROUGH CONTINUES TO SIT OVER NORTHWEST CALIFORNIA. NEAR THE COAST...LIGHT OFFSHORE MID LEVEL FLOW ON THE NORTHEAST SIDE OF A DEVELOPING SURFACE LOW OFF THE MENDOCINO COAST IS ALLOWING MOSTLY VFR CONDITIONS TO PERSIST EVEN WITH LIGHT SURFACE WINDS. FARTHER INLAND VALLEY FOG HAS DEVELOPED WITH WIDESPREAD IFR CONDITIONS. BY MID TO LATE MORNING MIXING SHOULD INCREASE RAISING CEILINGS INFO VFR ACROSS ALL OF NORTHWEST CALIFORNIA. GOOD RADIATIONAL COOLING TONIGHT AS THE SURFACE LOW MOVES SOUTHEAST OF THE AREA SHOULD ALLOW LOW CIGS TO DEVELOP ONCE AGAIN ACROSS INTERIOR VALLEYS AND POSSIBLY EVEN AT CEC AND ACV AS OFFSHORE FLOW WEAKENS. RPA && .MARINE...A SHORTWAVE WILL BEGIN TO ROUND THE BASE OF A DEEP UPPER LEVEL TROUGH OVER NORTHERN CALIFORNIA THIS MORNING JUST SOUTH OF THE NW CALIFORNIA COASTAL WATERS. SATELLITE AND RADAR INDICATES AN AREA OF SURFACE LOW PRESSURE IS DEVELOPING 60-100 NM OFF THE SOUTHERN MENDOCINO COAST. NORTH AND EAST OF THIS LOW SCATTERED SHOWER ACTIVITY HAS BEEN DEVELOPING ALL NIGHT WITH SOME ROBUST SHOWERS LIKELY PRODUCING SMALL HAIL. THE LOW WILL MOVE SOUTH THROUGH THE DAY TODAY SLOWLY SHIFTING THE BEST FORCING SOUTH AND DECREASING THE SHOWER COVERAGE OVER THE WATERS. THUS THE BEST CHANCE OF ANY MORE STRONG SHOWERS/STORMS WILL BE THIS MORNING ACROSS THE SOUTHERN MARINE ZONES OFF THE MENDOCINO COAST. WINDS WILL REMAIN GENERALLY LIGHT ACROSS THE WATERS TODAY AS THIS LOW SLIDES SOUTH AND SEAS WILL SUBSIDE. THUS SMALL CRAFT ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. LATER TONIGHT THE UPPER TROUGH WILL BEGIN TO MOVE FARTHER INLAND AND HIGH PRESSURE WILL BUILD OVER THE EASTERN PACIFIC. THIS WILL ALLOW THE PRESSURE GRADIENT TO TIGHTEN AND NORTHERLY WINDS TO INCREASE. BY LATE TONIGHT INTO FRIDAY MORNING SCA CRITERIA WINDS WILL LIKELY DEVELOP ACROSS THE SOUTHERN AND OUTER WATERS. WITH THIS OCCURRING IN THE THIRD PERIOD HAVE OPTED TO HOLD OFF ON ISSUING THE ADVISORIES AT THIS TIME. NORTHERLY WINDS WILL BE MAINTAINED THROUGH THE WEEKEND AS HIGH PRESSURE HOLDS OF THE COAST AND AN UPPER LEVEL RIDGE DOMINATES ALOFT. A LONGWAVE TROUGH WILL MOVE TOWARD THE COAST EARLY NEXT WEEK WITH A WARM FRONT MOVING NORTH INTO THE PACIFIC NORTHWEST. LIGHT TO MODERATE SOUTHWESTERLY FLOW WILL DEVELOP AHEAD OF THIS TROUGH EARLY TO MID NEXT WEEK ACROSS THE NORTHERN WATERS. RPA && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 7, 4:45 AM PST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 445 AM PST THU MAR 7 2013 CAZ001-002-081245- REDWOOD COAST-MENDOCINO COAST- 445 AM PST THU MAR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-081245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 445 AM PST THU MAR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 9:58 PM PST | Small Craft Advisory | EKA | 5 hr | |
| Mar 7, 2:17 PM PST | Frost Advisory | EKA | 19 hr |
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.